It is currently Tue Aug 22, 2017 9:41 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
 Post subject: Please help
PostPosted: Mon May 24, 2010 4:18 pm 
Offline
New Poster
New Poster

Joined: Mon May 24, 2010 4:09 pm
Posts: 2
A friend of mine slipped me some of his 8mg suboxone two days ago and I didn't know what exactly was going on... At first I felt a high that was kind of a drunken feeling, and then I passed right out for about 3 hours. Woke up and immediately started vomiting, for the rest of that day. It's been over 24 hours since this got into my system and I'm still feeling kind of disoriented and out of it. I'm also still feeling kind of light headed and dizzy. Can anyone help me out here? please?


Top
 Profile  
 
 Post subject:
PostPosted: Mon May 24, 2010 7:02 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Fri Apr 23, 2010 3:32 pm
Posts: 228
What exactly do you want help with?

It will be out of your system soon. Maybe another day or so you will be back to normal.


Top
 Profile  
 
 Post subject:
PostPosted: Mon May 24, 2010 7:28 pm 
Offline
Average Poster
Average Poster

Joined: Fri Apr 16, 2010 8:19 pm
Posts: 23
Why did your friend give you the suboxone? Were you going through wd? Not sure of your circumstances, but you should probably know that if you take suboxone and have any other narcotics in your system it will throw you into precipitated withdrawal. You can get really sick. I waited atleast two days to make sure everything was out of my system before i started the suboxone program. Hope you feel better soon. Take care. Jeri


Top
 Profile  
 
Our Sponsors
 Post subject: not a very good friend
PostPosted: Mon May 24, 2010 7:38 pm 
Offline
Super Poster
Super Poster

Joined: Sun Mar 28, 2010 6:29 pm
Posts: 119
Hi there,
That is not a very good friend, I hope you don't hang out with him too often, I know I wouldn't. Anyway, how did you take the sub. Was it put in a drink, it's just kind of strange because if you would have just swallowed it, it shouldn't really have any effect on you. Sub is intended to be put under your tongue and melted, that is how it is absorbed.

Let us know some more information, I'm sorry you are so sick.

Ginger


Top
 Profile  
 
 Post subject:
PostPosted: Mon May 24, 2010 7:56 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Fri Apr 23, 2010 3:32 pm
Posts: 228
That's why I don't understand how someone can be *slipped* suboxone. It has to dissolve under your tongue.... So, Im assuming you meant your friend gave you one and you took it to get high, but in turn it made you sick and you wanna know how much longer it will be in your system? that's my guess. Excuse me if Im wrong....


Top
 Profile  
 
 Post subject:
PostPosted: Mon May 24, 2010 10:49 pm 
Offline
New Poster
New Poster

Joined: Mon May 24, 2010 4:09 pm
Posts: 2
By slipped I meant that he handed it to me and I took it willingly, wanting to experiment. I of course didn't do enough reading and made a pretty stupid mistake, and ruined my whole sunday/monday. Called two days out of work because of that too. Thanks for the help guys. I'll be sure not to make this mistake again, and experiment with something I shouldn't.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group